# SDR FDEA201802230809

- Difficulty date: February 23, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00545
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1967,  ADJACENT TO AFT BULKHEAD.  BETWEEN STRINGERS 49L & 49 R.   MILD SURFACE CORROSION AND METAL DISCOLORATION FORMING ON THE J-CAP.  REMOVED THE CORROSION IAW SRM 51-21-01, V2. AND INSTALLED A REPAIR IAW SRM 51-30-00, V1,  PG 31, AND SRM 51-30-00, V2.
